MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 20; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ALTRUA 20; PACEMAKER
Model Number S205
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); High Capture Threshold (3266)
Health Effect - Clinical Code Device Overstimulation of Tissue (1991)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker exhibited noise and oversensing on the ventricular channel.High capture thresholds were noted as well.The involved right ventricular (rv) lead is a non boston scientific product.The patient reported experiencing pocket stimulation.A follow up with cardiology was scheduled.No additional adverse patient effects were reported.At this time, this device system remains in service.

Brand Name
ALTRUA 20
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17302155
Report Number2124215-2023-36436
Device Sequence Number17907841
Product Code LWP
UDI-Device Identifier00802526499210
UDI-Public00802526499210
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2017
Device Model NumberS205
Device Catalogue NumberS205
Device Lot Number569651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale